# SDR DALA2021081004586

- Difficulty date: August 6, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 103,824 hours, 15,057 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 198 EMERGENCY ESCAPE SQUIB TEST 1 SLIDE AND TEST 2 SPOILER FAILED TO TEST. CORRECTIVE ACTION: RESET EMERGENCY ESCAPE SQUIB BATTERY SYSTEM AFTER APPROX 2 HRS OF RECHARGE SQUIB TEST ESCAPE R TEST 1 SLIDE AND TEST 2 SPOILER TEST OPS NORMALLY. (LP 7793568)
